Browse "MA-Journal Papers(저널논문)" byAuthorNakayama, Noboru

Showing results 1 to 2 of 2

1
Grothendieck Duality and Q-Gorenstein Morphisms

Lee, Yongnamresearcher; Nakayama, Noboru, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.54, no.3, pp.517 - 648, 2018-08

2
Simply connected surfaces of general type in positive characteristic via deformation theory

Lee, Yongnamresearcher; Nakayama, Noboru, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.106, pp.225 - 286, 2013-02

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0